# SDR DXTA2022121275960

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 12,994 hours, 8,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: RL6860
- Part serial: NSN
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: L H EMER LIGHT NOT ILLUMINATED  // SIGNOFF // TURNED ON EMERGENCY LIGHTING, FOUND ALL EMERGENCY LIGHTING TO BE OPS ILLUMINATING SATISFACTORY, CONTACTED NJA MCC FOR CLARIFICATION ON CREW SQUAWK, GOT CLARIFICATION THAT THE LIGHT THE CREW SQUAWKED WAS THE LEFT AFT READING LIGHT, UPON INPECTION THE LIGHT WAS ILLUMINATING SATISFACTORY BUT IF BUMPED LIGHT WOULD GO INOP, GAINED ACCESS TO LIGHT ASSY AND ATTEMTED TO CLEAN AND ADJUST CONTACTS BUT STILL WOULD NOT WORK, ORDERED NEW LIGHT ASSY AND BULB. RECEIVED CUSTOMER SUPPUED LIGHT ASSY, REMOVED AND REPLACED LIGHT ASSY WITH NEW UNIT I.A.W CE-680 M/M CHAP 33-5, OPS CHECK SATISFACTORY
